×

Found 88 Documents (Results 1–88)

Approximation in measure: the Dirichlet problem, universality and the Riemann hypothesis. (English. Russian original) Zbl 1486.30147

Izv. Math. 85, No. 3, 547-561 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 222-238 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

The Schwarzian derivative and complex Finsler metrics. (English) Zbl 1085.30009

Agranovsky, Mark (ed.) et al., Complex analysis and dynamical systems II. Proceedings of the 2nd conference in honor of Professor Lawrence Zalcman’s sixtieth birthday, Nahariya, Israel, June 9–12, 2003. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University (ISBN 0-8218-3709-5/pbk). Contemporary Mathematics 382. Israel Mathematical Conference Proceedings, 243-262 (2005).
PDFBibTeX XMLCite

Function theory in several complex variables. Transl. from the Japanese by Norman Levenberg and Hiroshi Yamaguchi. (English) Zbl 0972.32001

Translations of Mathematical Monographs. 193. Providence, RI: American Mathematical Society (AMS). xi, 366 p. (2001).
PDFBibTeX XMLCite

Automorphy summands, automorphy factors and multivalued solution functions of Cousin distributions. (Automorphiesummanden, Automorphiefaktoren und mehrdeutige Lösungsfunktionen von Cousin-Verteilungen.) (German) Zbl 0862.32019

München: TU München, Fak. f. Math. iv, 109 p. (1996).
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software